# SDR MWEA99918

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Part number: 99576003
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FLAP OUTBOARD HINGE RETAINERS (2 EACH) WERE CRACKED INSIDE OF FLAP.  MAINTENANCE FITTED AND INSTALLED NEW RETAINERS.
